# SDR SWAA2017050413571

- Difficulty date: April 13, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113A250011
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP WEDGE ASSEMBLY DELAMINATED ON LOWER EDGE.  REPAIRED FLAP WEDGE ASSEMBLY IAW SRM AND EA.
